# SDR UALA2008111305641

- Difficulty date: September 8, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 36,794 hours, 4,422 cycles
- Engine: Pwa PW4056
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE "HEAT L TAT" DISPLAYED.  RTFL.  *S/D*  REPLACED LT TAT PROBE.  REPLACED TAT SENSOR.  REPLACED GROUND SAFETY RELAY R7334, ALTN NLG SQUAT RELAY R854, LT TAT PWR RELAY & LT TAT CURRENT SENSING RELAY R7429.
